| Catalog Number |
151404150 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Event or Problem Description
(b)(6).Study no: oasis prod.Clinical adverse event received for revision ¿ aseptic loosening.Device and procedure (relatedness): device related: no information provided.Procedure related: no information provided.Date of event: no information provided.Date of implant: no information provided.Date of revision: (b)(6) 2025.Device location: right.Treatment/impact: revision, anesthesia regional (spinal, epidural).Depuy synthes products used: catalog number: 152020706, lot number: m59r71, component type: insert, description: attune right medial stabilized insert size 7 6mm.Catalog number: 545050501, lot number: 4473386, component type: cement, description: smartset cement with gentamicin 40g.Catalog number: 151404150, lot number: 4112124, component type: cone, description: revision concentric cone large.Catalog number: 151404150, lot number: 4112124, component type: cone, description: revision concentric cone large.
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by j&j medtech, or its employees that the report constitutes an admission that the product, j&j medtech, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A1: (b)(6).
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.